# SDR A6WA202303038476

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 44,109 hours, 41,979 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: 601R31119131
- Part serial: NSN
- Condition: Corroded
- Location: Fs 559+80
- Part time: 44,109 hours, 41,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM CAP HAS CORROSION AT FS 559+80 ****AIRCRAFT REMOVED FROM SERVICE********** REPLACE RBL 9 FLOOR BEAM CAP SECTION REF REO 601R-53-51-650 REV -- DATED 2023-02-28
